The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (207 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 1, 2005, pp. 149–166
DOI: 10.4171/ZAA/1234

Published online: 2005-03-31

A Regularity Result for the Heterogeneous Evolution Dam Problem

Abdeslem Lyaghfouri[1]

(1) King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia

We consider a non steady-state fluid flow through a heterogeneous porous medium governed by a nonlinear Darcy law. Under a general condition on the permeability, we prove the Lp-continuity of the saturation for any p ≥ 1.

Keywords: Evolution dam problem, monotonicity, continuity

Lyaghfouri Abdeslem: A Regularity Result for the Heterogeneous Evolution Dam Problem. Z. Anal. Anwend. 24 (2005), 149-166. doi: 10.4171/ZAA/1234